# SDR WTAA970085

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 12038594001
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMX - GEAR DOORS REMAIN OPEN WITH GEAR IN DOWN POSITION.  MAINTENANCE REPLACED LANDING GEAR SELECTOR.  OPERATIONAL CHECK ON GROUND NORMAL.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
